Alert archive / Nebraska / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Hastings, NE

April 26, 20244 counties in Nebraska

NWS Hastings, NE issued this flash flood warning at Apr 26, 2024, 1:58 AM CDT for 4 counties in Nebraska. It was in force for 4 hr. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2024, 1:58 AM CDT (06:58 UTC)
Expired
Apr 26, 2024, 5:29 AM CDT
In force
4 hr
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Flood severity
None

Counties Adams County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE

The radar

The Grand Island radar (KUEX), 64 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:35 AM CDTRAIN 3.161 N Aurora, NEAWOS station KAUH Aurora Airport.
Apr 26, 2:55 AM CDTRAIN 3.151 E Doniphan, NEMesonet station EW6504 Doniphan.
Apr 26, 4:11 AM CDTRAIN 3.061 N Grand Island, NEMesonet station AU085 Grand Island.
Apr 26, 4:15 AM CDTRAIN 3.351 E Doniphan, NEMesonet station EW6504 Doniphan.
Apr 26, 4:15 AM CDTRAIN 3.531 N Aurora, NEAWOS station KAUH Aurora Airport.
Apr 26, 4:24 AM CDTRAIN 3.82Alda, NEPWS Station KNEALDA5. Storm total.
Apr 26, 4:25 AM CDTRAIN 3.534 Ne Grand Island, NEASOS station KGRI Grand Island Airport.
Apr 26, 4:25 AM CDTRAIN 3.88Alda, NEPWS Station KNEALDA6. Storm total.
Apr 26, 4:33 AM CDTRAIN 4.015 Sse Grand Island, NEPWS Station KNEGRAND22. Storm total.
Apr 26, 4:35 AM CDTRAIN 3.64Hansen, NEDavis station.
Apr 26, 4:36 AM CDTRAIN 3.155 W Hansen, NEDavis station.
Apr 26, 4:37 AM CDTRAIN 3.22Aurora, NEDavis Station.
Apr 26, 4:37 AM CDTRAIN 3.615 Ne Giltner, NEPWS station KNEAUROR26.
Apr 26, 4:45 AM CDTFLASH FLOODGrand Island, NEReports of multiple flooded intersections with stalled vehicles across Grand Island. Manhole covers overflowing.
Apr 26, 5:30 AM CDTRAIN 3.231 Nw Grand Island, NECocorahs station HALL001 Grand Island 1.8 W.
Apr 26, 5:30 AM CDTRAIN 3.231 Nw Grand Island, NECocorahs station HALL001 Grand Island 1.8 W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 167 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

916 
WGUS53 KGID 260658
FFWGID
NEC001-079-081-121-261300-
/O.NEW.KGID.FF.W.0002.240426T0658Z-240426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Hastings NE
158 AM CDT Fri Apr 26 2024

The National Weather Service in Hastings has issued a

* Flash Flood Warning for...
  Southwestern Merrick County in central Nebraska...
  Northeastern Adams County in south central Nebraska...
  Eastern Hall County in south central Nebraska...
  Hamilton County in south central Nebraska...

* Until 800 AM CDT Friday.

* At 158 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 4 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Grand Island, Aurora, Doniphan, Alda, Hampton, Giltner, Phillips, 
  Chapman, Marquette, Hordville and Hansen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4105 9838 4105 9831 4105 9829 4104 9823
      4104 9816 4110 9787 4081 9786 4073 9813
      4070 9827 4070 9828 4069 9828 4067 9834
      4065 9849 4065 9855 4105 9844

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Mangels
1 follow-up statement
020 
WGUS73 KGID 261029
FFSGID

Flash Flood Statement
National Weather Service Hastings NE
529 AM CDT Fri Apr 26 2024

NEC001-079-081-121-261039-
/O.CAN.KGID.FF.W.0002.000000T0000Z-240426T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams NE-Hall NE-Hamilton NE-Merrick NE-
529 AM CDT Fri Apr 26 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN MERRICK, 
NORTHEASTERN ADAMS, EASTERN HALL AND HAMILTON COUNTIES...

The heavy rain has ended, but flooding may continue to pose a threat 
in portions of the area. An areal flood warning is in effect for 
most of this area. Please continue to heed remaining road closures.

&&

LAT...LON 4105 9838 4105 9831 4105 9829 4104 9823
      4104 9816 4110 9787 4081 9786 4073 9813
      4070 9827 4070 9828 4069 9828 4067 9834
      4065 9849 4065 9855 4105 9844

$$

Mangels

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 1:28 AM CDT, 30 minutes earlier. Its key messages:

  • High confidence in a widespread strong to severe thunderstorm event across much of the forecast area this evening/tonight. Many areas will see over 1 inch of rain, with localized 2 to 3 inch amounts.
  • Primary severe weather threat this evening/tonight will be golf ball sized hail and thunderstorm wind gusts to around 70 mph primarily along and south of I-80. There will also be an isolated tornado threat mainly in our southwest (Phillips, Rooks, Osborne Counties in Kansas).
  • Upper low will be slow to exit the area on Friday and thus another round of severe thunderstorms are possible Friday, mainly between 11 AM and 4 PM across our east and northeastern areas, including the possibility for isolated tornadoes in addition to hail and winds.
  • Expect a general lull in precipitation chances Friday night into at least the first half of the daytime Saturday. Thunderstorm chances will increase late Saturday afternoon into the evening, with more high end severe weather possible, especially from the Tri-Cities and points to the south and southeast.
  • Areas of frost are possible Sunday night, mainly to the northwest of the Tri-Cities as we cool down behind the departing storm system.
Area forecast discussion, Apr 26, 1:28 AM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
128 AM CDT Fri Apr 26 2024

...Aviation Update...

.KEY MESSAGES...

- High confidence in a widespread strong to severe thunderstorm
  event across much of the forecast area this evening/tonight.
  Many areas will see over 1 inch of rain, with localized 2 to
  3 inch amounts.

- Primary severe weather threat this evening/tonight will be
  golf ball sized hail and thunderstorm wind gusts to around 70
  mph primarily along and south of I-80. There will also be an
  isolated tornado threat mainly in our southwest (Phillips,
  Rooks, Osborne Counties in Kansas).

- Upper low will be slow to exit the area on Friday and thus
  another round of severe thunderstorms are possible Friday,
  mainly between 11 AM and 4 PM across our east and northeastern
  areas, including the possibility for isolated tornadoes in
  addition to hail and winds.

- Expect a general lull in precipitation chances Friday night
  into at least the first half of the daytime Saturday.
  Thunderstorm chances will increase late Saturday afternoon
  into the evening, with more high end severe weather possible,
  especially from the Tri-Cities and points to the south and
  southeast.

- Areas of frost are possible Sunday night, mainly to the
  northwest of the Tri-Cities as we cool down behind the
  departing storm system.

&&

.DISCUSSION...
Issued at 318 PM CDT Thu Apr 25 2024

This Evening/Tonight (Severe Weather)...

The warm front will gradually lift north and could make it into
our far southwestern counties (Rooks, Osborne, Phillips) by
around or just after sunset. The tornado threat will be limited
to areas in close proximity to this warm front across our far
southeastern zones where storms may become surface based.

Thunderstorms will quickly develop southwest of our forecast
area late this afternoon and then track east northeast into our
southwestern areas primarily after 7 PM. These storms will then
continue to track across our forecast area bringing possible
severe weather and likely heavy rain at times through the late
night/early morning hours. There is some question as to where
the southern most extent of the line of thunderstorms will set
up. All of south central Nebraska is pretty much expected to
get in on these thunderstorms tonight, but it is more
questionable how far south they will extend into north central
Kansas. But even Kansas rain chances are 70-80 percent with near
100 percent rain chances across south central Nebraska.

Added the possibility for locally heavy rainfall including
localized flash flooding to our forecast as thunderstorms could
train over the same locations tonight. Although surface based
instability/CAPE is lacking, there is plenty of MUCAPE at over
2,000 J/KG ahead of these thunderstorms tonight, especially
along and south of I-80. Therefore, large hail is certainly
possible and can also not rule out some stronger wind gusts
making it to the ground behind bowing lines of thunderstorms.

Friday (Severe Thunderstorms East and Northeast)...

The upper low is slow to exit the area and as it slows down from
previous runs we have seen the SPC severe outlook expand further
and further back to the west on Friday to include more of our
forecast area with higher threat levels. There is a concern for
tornadoes near the low across our eastern and northeastern zones
as the warm front lifts north during the late morning and early
afternoon hours. There will be little to no CIN in close
proximity to the low, so thunderstorms could redevelop very
quickly around noon or shortly thereafter. I would not be
surprised to see the future severe outlooks bring the Friday
tornado potential even further west into our forecast area.
Eventually the surface winds will turn southwest by later in
the afternoon as the low lifts northeast and the severe weather
threat will pass off to our east and northeast. Greatest severe
weather threat across our northeastern zones will be between
noon-4 PM.

Saturday (Another Severe Weather Threat)...

The next upper low is quick to eject into high plains by
Saturday afternoon/evening. The main question will center around
where the warm front sets up, but current indications are that
the warm front will be located somewhere across the southern
half of our forecast area. The atmosphere will again be very
unstable along with strong wind shear. All forms of severe
weather including tornadoes will be possible in the warm sector
northward to around the warm front. Large hail will be the
primary severe weather threat north of the warm front. The
forecast may certainly change as this is a few days away, but
keep an eye on where that warm front sets up Saturday afternoon.

Sunday into Sunday Night (Cooling back/frost?)...

We will cool down behind the departing storm system. Some
showers and thunderstorms could linger into Sunday, but the
main concern will be possible frost northwestern areas as we
clear out Sunday night.

Monday through Wednesday (Warming back up)...

Great weather returns with most locations seeing highs back into
the 70s. There are some small rain chances (20-30%) Tuesday
afternoon through Wednesday, but not looking like a big deal at
this point.

&&

.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 127 AM CDT Fri Apr 26 2024

UP FRONT NOTE REGARDING KEAR:
Have tagged KEAR TAF with "AMD NOT SKED" (amendments not
scheduled) given temporary loss of observations.

- General overview for KGRI/KEAR:
This is a somewhat complex period, as a strong low pressure
system passes through the region from southwest to northeast,
accompanied by several aviation concerns including: sub-VFR
ceilings, showers and thunderstorms (and associated sub-VFR
visibility), breezy to moderately-windy winds and a gradual
directional shift from southeasterly, to southwesterly, to
westerly.

- Ceiling/visibility/rainfall/thunderstorm details:
Although showers and (probably) non-severe thunderstorms will
remain possible at almost any point through these first 18 hours
(and have at least a VCTS or VCSH going throughout this time,
the most concentrated activity will be right away these first 3
hours, which is handled with a TEMPO group for TSRA and
visibility potential down to around 2SM. Truly severe
thunderstorms are not anticipated, but periods of brief heavy
rain, wind shifts and possibly small hail are all possible.

As for ceiling, they are currently "all over the place" due to
convective influences, but particularly the 09-18Z time frame
will likely feature prevailing IFR/MVFR before ceilings rise to
at least low-end VFR during the afternoon.

- Wind details (not accounting for any convective influences):
For the majority of the period, sustained speeds will average
15-25KT/gusts 20-30KT, with sustained speeds finally easing
under 15KT by very late in the period (beyond 03Z). Direction-
wise, passing low pressure will result in a gradual/general
shift from east-southeasterly this morning, to southerly mid-
morning to early afternoon, to southwesterly mid afternoon, to
westerly late afternoon and evening.

On one final wind-related note, considered introducing a
marginal low level wind shear (LLWS) group for early this
morning, but with shear magnitude within the lowest 2K ft. AGL
looking to average closer to 25KT than 30+KT, held off on formal
TAF inclusion.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.

&&

DISCUSSION...Wesely
AVIATION...Pfannkuch
Hazardous weather outlook, Apr 25, 9:59 PM CDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
959 PM CDT Thu Apr 25 2024

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
270300-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
959 PM CDT Thu Apr 25 2024

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...Tonight.

A severe thunderstorm watch is in effect until 2 AM for a large
part of south central Nebraska, and Phillips, Smith and Jewell
counties in north central Kansas. Thunderstorms through the early
overnight hours could produce hail from quarter to golf ball
size. There may be some wind gusts over 45 mph at times. The
thunderstorms will move north and east across the areas and likely
diminish in intensity after 2 AM.

Very heavy rainfall rates of 1 to 2 inches per hour could result
isolated areas of flooding through the overnight hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The main upper level disturbance will only slowly shift through
the outlook area on Friday, so another round of strong to severe
thunderstorms will be possible, especially if development occurs
as early as late morning or early afternoon. Large hail, damaging
wind gusts, and a few tornadoes will all be possible from late
morning through late afternoon. Areas from around and to the east
and northeast of the Tri-Cities have the greatest risk.

Additional off and on thunderstorms are possible late Saturday
afternoon into Sunday, and again Tuesday evening into Wednesday.
Severe weather chances continue into Saturday, particularly for
areas around and to the east and south of the Tri-Cities.

Non-thunderstorm south to southwest wind gusts of 40 to 45 MPH
will be possible Friday afternoon, particularly for areas along
and south of the Platte River.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any instances of severe weather
that may develop today and tonight.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, Apr 26, 1:01 AM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
101 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     Rain             4 WSW Alda              40.84N 98.53W
04/26/2024  M3.15 Inch       Hall               NE   Mesonet

            Storm Total so far. Ambient Weather Station.

&&

Mangels
Local storm report, Apr 26, 1:03 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
103 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     Rain             Alda                    40.86N 98.47W
04/26/2024  M3.24 Inch       Hall               NE   Public

            Storm total so far. Ambient Weather Station.

&&

Mangels
Local storm report, Apr 26, 1:05 AM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
105 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     Rain             Wood River              40.82N 98.61W
04/26/2024  M4.06 Inch       Hall               NE   Mesonet

            Storm total so far. Ambient Weather Station.

&&

Mangels
Local storm report, Apr 26, 1:08 AM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
108 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     Rain             2 WNW Doniphan          40.78N 98.40W
04/26/2024  M3.73 Inch       Hall               NE   Mesonet

            Storm total so far. Ambient weather station.

&&

Mangels
Local storm report, Apr 26, 1:10 AM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
110 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 AM     Rain             5 SSE Grand Island      40.86N 98.34W
04/26/2024  E3.22 Inch       Hall               NE   Mesonet

            Storm total so far. PWS station KNEGRAND22.

&&

Mangels
Local storm report, Apr 26, 1:15 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Hastings NE
115 AM CDT Fri Apr 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     Rain             2 WNW Bertrand          40.54N 99.67W
04/26/2024  M3.43 Inch       Gosper             NE   Mesonet

            Storm total so far. PWS station KNEBERTR10.

&&

Mangels

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:29 PM CDTSpecial Weather StatementGIDGosper46 min
Apr 25, 7:41 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps23 min
Apr 25, 7:51 PM CDTSpecial Weather StatementGIDBuffalo, Phelps39 min
Apr 25, 8:26 PM CDTSpecial Weather StatementGIDFurnas49 min
Apr 25, 8:28 PM CDTSpecial Weather StatementGIDPhelps47 min
Apr 25, 8:43 PM CDTSpecial Weather StatementGIDHarlan47 min
Apr 25, 9:00 PM CDTSevere Thunderstorm WarningGIDHall, Howard30 min
Apr 25, 9:03 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan27 min
Apr 25, 9:25 PM CDTSevere Thunderstorm WarningGIDHall, Howard2 min
Apr 25, 9:26 PM CDTSpecial Weather StatementGIDFranklin, Harlan, Kearney, Phelps49 min
Apr 25, 9:44 PM CDTSpecial Weather StatementGIDHoward31 min
Apr 25, 10:01 PM CDTSpecial Weather StatementGIDAdams, Hall, Kearney29 min
Apr 25, 10:04 PM CDTSpecial Weather StatementGIDHarlan26 min
Apr 25, 10:14 PM CDTSevere Thunderstorm WarningGIDHarlan31 min
Apr 25, 10:26 PM CDTSpecial Weather StatementGIDPolk34 min
Apr 25, 10:27 PM CDTSpecial Weather StatementGIDMerrick, Nance33 min
Apr 25, 10:34 PM CDTAreal Flood AdvisoryGIDHall6 hr
Apr 25, 10:36 PM CDTSpecial Weather StatementGIDHall39 min
Apr 25, 10:58 PM CDTSpecial Weather StatementGIDHamilton, Merrick, York47 min
Apr 25, 11:53 PM CDTFlash Flood WarningGIDAdams, Hall6 hr
Apr 26, 12:05 AM CDTAreal Flood AdvisoryGIDHall, Hamilton, Merrick117 min
Apr 26, 1:20 AM CDTAreal Flood AdvisoryGIDBuffalo, Dawson, Gosper, Kearney, Phelps5 hr
Apr 26, 1:28 AM CDTAreal Flood AdvisoryGIDHamilton, Merrick, Polk, York5 hr
Apr 26, 1:39 AM CDTAreal Flood AdvisoryGIDBuffalo, Hall, Kearney4 hr
Apr 26, 5:26 AM CDTAreal Flood WarningGIDAdams, Hall, Hamilton, Merrick4 hr
Apr 26, 6:06 AM CDTSpecial Weather StatementGIDDawson39 min
Apr 26, 6:50 AM CDTSpecial Weather StatementGIDDawson25 min
Apr 26, 8:20 AM CDTSpecial Weather StatementGIDValley10 min
Apr 26, 11:33 AM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman42 min
Apr 26, 12:03 PM CDTTornado WarningGIDBuffalo, Sherman42 min
Apr 26, 12:36 PM CDTTornado WarningGIDHoward, Sherman39 min
Apr 26, 12:42 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney48 min
Apr 26, 1:01 PM CDTSpecial Weather StatementGIDFillmore44 min
Apr 26, 1:01 PM CDTTornado Warning Tornado observedGIDGreeley, Howard44 min
Apr 26, 1:13 PM CDTSevere Thunderstorm WarningGIDFillmore, York25 min
Apr 26, 1:25 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Kearney30 min
Apr 26, 1:38 PM CDTTornado Warning Tornado observedGIDGreeley, Howard, Nance52 min
Apr 26, 2:10 PM CDTSpecial Weather StatementGIDHall50 min
Apr 26, 2:20 PM CDTTornado WarningGIDGreeley, Nance40 min
Apr 26, 3:02 PM CDTSpecial Weather StatementGIDPolk43 min
Apr 26, 3:08 PM CDTSpecial Weather StatementGIDHoward37 min
Apr 26, 4:14 PM CDTSpecial Weather StatementGIDMerrick, Polk46 min

Nearby

Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.